# SDR AALA201705289009

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 15,164 hours, 6,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS FOR THE EMERGENCY LIGHT ABOVE THE R4 DOOR MISSING.  MAINTENANCE REPLACED THE LENS IAW AMM 33-51-02.
